| Catalog Number |
912015 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a soft tissue fixation procedure, the tip of the instrument fractured after creating bone tunnels.An alternate device was used successfully to complete the procedure.No complications, injuries, or foreign bodies were retained due to this malfunction.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in china.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 the reported event is confirmed from the product return.Visual examination of the returned product identified the device was returned in a plastic bag with the sutures separated from the device.The suture is frayed, the tip of the device is fractured, with both prongs fractured off, and not all of the pieces have been returned.Fracture analysis has been previously analyzed in an internal research memo where bending overload was identified as the mode of failure.Product information verified from the returned label.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.